MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 35MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 35MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 03829630
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during the operation, the universal screw was implanted and the nail head was unable to operate and the screws were not implanted properly.Additional information noted the following; it would have been necessary to implant 6 screws.But in the end, only 5 screws were fixed to perform the operation.
 
Additional Manufacturer Narrative
Visual analysis; device history review; complaint history review; risk assessment; the tulip head was found to have partially disengaged from the screw.Manufacturing records were reviewed for the corresponding lot, and no relevant issues were identified.The plausible root causes include the application of excessive force, the application of off-axis loading, and the screw not securely engaged with the screwdriver.
 
Event or Problem Description

Brand Name
XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 35MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6655094
Report Number0009617544-2017-00253
Device Sequence Number13857036
Product Code MNH
UDI-Device Identifier07613154407866
UDI-Public(01)07613154407866
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K061854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03829630
Device Catalogue Number03829635
Device Lot Number157351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer05/25/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight52